# SDR DALA2023041803062

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,078 hours, 27,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 RH #2 PYLON HOLE #8 HAS A CRACK LIKE INDICATION IN SKIN LAYER AT 11:00 OCLOCK. CORRECTIVE ACITON: REPAIRED HOLE #8 ON PYLON #2 SKIN TO PYLON ON DELTA ERA 576632- 14AD REV C. (2717757)
